# SDR 2004UALA00771

- Difficulty date: August 12, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 46,241 hours, 13,590 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE INDICATOR WILL NOT ILLUMINATE. REPLACED LAMP.
